×

Found 145 Documents (Results 1–100)

100
MathJax

Green’s functions: taking another look at kernel approximation, radial basis functions, and splines. (English) Zbl 1250.65107

Neamtu, Marian (ed.) et al., Approximation theory XIII: San Antonio 2010. Selected papers based on the presentations at the conference, San Antonio, TX, USA, March 7–10, 2010. New York, NY: Springer (ISBN 978-1-4614-0771-3/hbk; 978-1-4614-0772-0/ebook). Springer Proceedings in Mathematics 13, 37-63 (2012).
PDF BibTeX XML Cite
Full Text: DOI Link

Uniqueness of a positive solution to the Dirichlet problem for a quasilinear equation with \(p\)-Laplacian in a ball. (English. Russian original) Zbl 1234.35118

Russ. Math. 55, No. 10, 1-8 (2011); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2011, No. 10, 3-11 (2011).
MSC:  35J92 35B09
PDF BibTeX XML Cite
Full Text: DOI

Multiplicity of positive radial solutions for an elliptic system on an annulus. (English) Zbl 0959.35051

MSC:  35J55 35J60 35A05 47H11 35B05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification